# SDR DXTA2022080567410

- Difficulty date: August 8, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N580QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605741
- Aircraft time: 12,315 hours, 9,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 99131
- Part serial: 103188
- Condition: Unserviceable
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: WITH BATTERY SWITCH OFF, EMER SWITCH ON, THE FROMT EMER LIGHTS ARE ALL DEAD. WITH BATTERY SWITCH ON ALL LIGHTS WORK NORMAL//CORRECITVE ACTION// R/REMERGENCY BATTERY WITH CUSTOMER SUPPLIED SERVICEABLE BATTERY. OPS CHECK GOOD REF CE560XL AMM 33-50-01
